Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A factorization theorem for the derivative
of a function in $H^{p}$

Author: William S. Cohn
Journal: Proc. Amer. Math. Soc. 127 (1999), 509-517
MSC (1991): Primary 32A35
MathSciNet review: 1605936
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a function $G$ is the derivative of a function $f$ in the Hardy space $H^{p}$ of the unit disk $D$ for $0<p<\infty $ if and only if $G=F\Phi ^{\prime }$ where $F\in H^{p}$ and $\Phi \in BMOA$. Here, $F$ can be chosen to be non-vanishing, $||\Phi ||_{BMOA} \le 1$, and $||F||_{H^{p}} \le C||f||_{H^{p}}$. As an application, we characterize positive measures $\mu $ on the unit disk such that the operator $L_{\mu }g(\zeta )=\int _{D} g(z) {\frac{d\mu (z) }{(1-\zeta \bar {z})^{2}}}$ is bounded from the tent space $T^{p}_{\infty }$ to $H^{p}$, where ${\frac{1}{2}} <p<\infty $.

References [Enhancements On Off] (What's this?)

  • [AB] P. Ahern and J. Bruna, Maximal and area integral characterizations of Hardy-Sobolev spaces in the unit ball of ${\mathbf{C}^{n}}$, Revista Mat. IberoAmer., vol. 4, no.1 (1988), 123-153. MR 90h:32011
  • [CMS] R. Coifman, Y. Meyer, E. Stein, Some new function spaces and their applications to harmonic analysis, J. Funct. Anal., 62 (1985), 304-335. MR 86i:46029
  • [C1] W. Cohn, Weighted Bergman projections and operators on Hardy spaces, J. Funct. Anal. 144, No.1, (1997), 1-19. MR 98a:47033
  • [C2] W. Cohn, Generalized area operators on Hardy spaces, J. Math. Anal. Appl., 216 (1997), 112-121.
  • [G] J. Garnett, ``Bounded Analytic Functions'', Academic Press, New York/London, 1982. MR 83g:30037
  • [H] C. Horowitz, Zeros of functions in the Bergman space, Duke Math. J., 41, (1974), 693-710. MR 50:10215
  • [Lu] D. H. Luecking, Embedding derivatives of Hardy spaces into Lebesgue spaces, Proc. London Math. Soc., 63, no.3 (1991), 595-619. MR 92k:42030

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32A35

Retrieve articles in all journals with MSC (1991): 32A35

Additional Information

William S. Cohn
Affiliation: Department of Mathematics, Wayne State University, Detroit, Michigan 48070

Received by editor(s): May 28, 1997
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society